MathSciNet Relay Station
MathSciNet bibliographic data
MR1484882 (99f:11148) 11R39 (11F70 14H60 22E50 22E55)
Frenkel, E.; Gaitsgory, D.; Kazhdan, D.; Vilonen, K. Geometric realization of Whittaker functions and the Langlands conjecture. J. Amer. Math. Soc. 11 (1998), no. 2, 451–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement